# SDR VNAA2024082711104

- Difficulty date: August 4, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 11,324 hours, 9,876 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619007
- Part serial: K0998
- Condition: Unserviceable
- Location: Hyd System
- Part time: 5,894 hours, 5,199 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC EDP1A CAUTION MSG. / R/R LEFT ENGINE EDP IAW CRJ 900 AMM 29-11-01-000/400-801-A01. R/R LH EDP CASE DRAIN FILTER AND EDP PRESSURE FILTER IAW CRJ 900 AMM 29-11-40-000/400-801 AND  AMM 29-11-09-000/400-801. OPS CHECK AND LEAK CHECK GOOD, NO EDP1A CAUTION MSG AT THIS TIME. NO OTHER DEFECTS NOTED.
